RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 2, Issue 2  


Comonotone approximation
J. Gilewicz, I. A. Shevchuk
319
Completeness conditions for the polynomials with natural, integer and rational coefficients
V. Sh. Darsalia
365
Minimal weighted planar binary trees
A. O. Ivanov
375
The behaviour of extremals in the neighbourhood of singular regimes and non-smooth Liapunov functions in optimal control problems
L. A. Manita
411
On criticity of endomorphism rings of some finite abelian groups
A. Mekei
449
Grzegorczyk logic with arithmetical proof operators
E. Yu. Nogina
483
Gröbner bases and coherentness of monomial associative algebras
D. I. Piontkovskii
501
Complete classification of local minimal binary trees with regular boundaries. The case of skeletons
A. A. Tuzhilin
511
The model theory of divisible modules over a domain
I. Herzog, V. A. Puninskaya
563

Mathematical Enlightenment
Computer course of mathematical analysis
V. A. Sadovnichii, O. D. Avraamova, A. S. Pechentsov
595

Short communications
Free left-symmetric superalgebras
E. A. Vassilieva, A. A. Mikhalev
611
Abelian groups which are narrow with respect to a topology
N. I. Kryuchkov
615
Process of successive cleaning
I. A. Kurkova
619
Generalized unipotent subgroups of classical groups
V. M. Levchuk
625
On the radicals of semigroup rings
G. B. Lungu
629
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020